# SDR UALA2012111906664

- Difficulty date: November 16, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 58,913 hours, 16,496 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Part number: 33990046U2
- Part serial: 708
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHRONIC:  ON FINAL APPROACH RT DUCT PRESS CYCLES FM 20-35 PSI, LT STEADY AT 42.  REPLACED HIGH STAGE PILOT VALVE PER MM.  RAN ENGINE, OPS CHECK GOOD.
